MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL CATHETER; FOLEY CATHETER

COLOPLAST A/S FOLYSIL CATHETER; FOLEY CATHETER
Model Number AA63161002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint on this lot 6379914 the balloon of the used sample has burst but the balloon is entire.The balloon burst defect issue is known and monitored on a monthly basis.Possible root cause is a weakness area in the silicone material of the balloon.The specific trend for balloon burst of this product family is considered acceptable as per the threshold.
 
Event or Problem Description
According to the available information, within a few hours indwelling, the catheter fell off.Balloon burst was found.

Brand Name
FOLYSIL CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1-3
humlebaek, 3050
DA  3050
MDR Report Key10202398
Report Number9610711-2020-00023
Device Sequence Number11031392
Product Code EZL
UDI-Device Identifier03600040128770
UDI-Public03600040128770
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2023
Device Model NumberAA63161002
Device Catalogue NumberAA6316
Device Lot Number6379914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1